# SDR GTIA2022100336698

- Difficulty date: October 3, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N630NK
- Make and model: Airbus A320-232
- Aircraft serial: 6304
- Aircraft time: 28,242 hours, 12,710 cycles
- System (JASC): 2565 · Escape Slide
- Part: Megaphone
- Part number: A3061402
- Part serial: 32278
- Condition: Inoperative
- Location: Zone 900
- Part time: 3,628 hours, 1,595 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD MEGAPHONE INOP-R&R IAW SPIRIT EMERGENCY EQUIPMENT DRAWING
